# SDR MALA110108

- Difficulty date: April 14, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 576 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL DAMAGE AT FS 576 IDENTIFIED AS NR 30, .053 DEEP .1250" DIA 4.2500" BELOW STR 22 LT. IAW REO 690-53-31-074 BLENDED GOUGED/DENT ITEM TO BE PLACED ON PWI TO PERFORM DVI OF REPAIR AREA EVERY 300 FLIGHT HOURS, PERMANENT REPAIR DUE WITHIN 1650 FLIGHT HOURS.
